Search - Archive ouverte HAL Access content directly

Filter your results

7 Results
authFullName_s : Andrea Cosso
Image document

Path-dependent Hamilton-Jacobi-Bellman equation: Uniqueness of Crandall-Lions viscosity solutions

Andrea Cosso , Fausto Gozzi , Mauro Rosestolato , Francesco Russo
2022
Preprints, Working Papers, ... hal-03285204v2
Image document

Calculus via regularizations in Banach spaces and Kolmogorov-type path-dependent equations

Andrea Cosso , Cristina Di Girolami , Francesco Russo
2014
Preprints, Working Papers, ... hal-01088856v1
Image document

A regularization approach to functional Itô calculus and strong-viscosity solutions to path-dependent PDEs

Andrea Cosso , Francesco Russo
2015
Preprints, Working Papers, ... hal-00933678v2
Image document

CRANDALL-LIONS VISCOSITY SOLUTIONS FOR PATH-DEPENDENT PDES: THE CASE OF HEAT EQUATION

Andrea Cosso , Francesco Russo
Bernoulli, 2022, 28, pp.481-503. ⟨10.3150/21-BEJ1353⟩
Journal articles hal-02383626v3
Image document

Randomization method and backward SDEs for optimal control of partially observed path-dependent stochastic systems

Elena Bandini , Andrea Cosso , Marco Fuhrman , Huyên Pham
2016
Preprints, Working Papers, ... hal-01235335v2
Image document

FUNCTIONAL ITÔ VERSUS BANACH SPACE STOCHASTIC CALCULUS AND STRICT SOLUTIONS OF SEMILINEAR PATH-DEPENDENT EQUATIONS

Andrea Cosso , Francesco Russo
2015
Preprints, Working Papers, ... hal-01145300v1
Image document

STRONG-VISCOSITY SOLUTIONS: SEMILINEAR PARABOLIC PDEs AND PATH-DEPENDENT PDEs

Andrea Cosso , Francesco Russo
Osaka Journal of Mathematics, 2019, 56 (2), pp.323-373
Journal articles hal-01145301v3